result 749

Can Biotin Pills Make You Nauseous?

Why do I feel sick after taking biotin? People who are allergic to vitamin B12 are commonly allergic to biotin, as well. An allergic reaction to biotin will often include nausea, a rash, or swelling of the throat and face.

Can taking biotin upset your stomach? Biotin supplements can cause problems if you take too much. Side effects can include skin rashes, digestive upset, problems with insulin release, and kidney problems. As with any supplement, the safety of long-term or high-dose use isn’t known.

When should you take biotin morning or night? The best time to take biotin is in the morning, with a full glass of water. Biotin is best taken on an empty stomach 1 hour before eating or 2 hours after your last meal. You should aim to take biotin at the same time each day to stay on track.

Related Questions

Can Biotin Pills Make You Nauseous

While most people can handle biotin supplements, some people report mild side effects like nausea and digestive issues. There are no known toxicity symptoms associated with too much biotin.

RELATED:  How Is Synthetic Biotin Made?

Leave a Comment

Your email address will not be published. Required fields are marked *